MathSciNet Relay Station
MathSciNet bibliographic data
MR79687 34.0X
Amerio, Luigi Soluzioni quasi-periodiche, o limitate, di sistemi diferenziali non lineari quasi-periodici, o limitati. (Italian) Ann. Mat. Pura Appl. (4) 39 (1955), 97–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement